It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Has anyone had spotting between periods with diet pills?

Re: Has anyone had spotting between periods with diet pills?

[ Back to Messages ]

Message

Posted by J on November 04, 2000 at 02:14:56:

In Reply to: Has anyone had spotting between periods with diet pills? posted by Danielle on November 02, 2000 at 14:15:43:

: I started taking metabolite 3 weeks ago and I have started spotting between my period. I have never had this problem before taking this diet pill. Has anyone else had this problem?

I have not ever taken any of the pills you referred to, or any like them but I would recomend not taking them if you feel they may be altering your body chemistry. There are many things that could contribute to spotting, your best bet would be to talk to your doctor. Your doctor will most likely advise that you not take the diet pills. If you feel like the pills could harm you, I would stop immediately. Not all things on the market are safe, and not all herbal supplements are safe. Your health is more important than losing the weight like that. Good luck




Follow Ups




All times are GMT -7. The time now is 07:40 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!